A simple approach to the estimation of incidence rate difference.

Xu, Y; Cheung, YB; Lam, KF; Tan, SH; Milligan, P; (2010) A simple approach to the estimation of incidence rate difference. American journal of epidemiology, 172 (3). pp. 334-43. ISSN 0002-9262 DOI: https://doi.org/10.1093/aje/kwq099

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/aje/kwq099

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar